# SDR SIMA20201106002

- Difficulty date: November 6, 2020
- Submitted: November 10, 2020
- Operation: Air carrier
- Aircraft: N618AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145097
- Aircraft time: 47,720 hours, 43,235 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Frames 19a-20
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON STR 17R BETWEEN FR 19A AND FR 20.  C/A: REMOVED AND REPLACED DAMAGED PORTION OF STRINGER 17R BETWEEN FR 16-24, IAW EMB 145 SRM 53-00-03 ITEM 7.
